Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Nonlinearizable actions of dihedral groups on affine space


Author: Kayo Masuda
Translated by:
Journal: Trans. Amer. Math. Soc. 356 (2004), 3545-3556
MSC (2000): Primary 14R20; Secondary 14L30, 14D20
Published electronically: December 15, 2003
MathSciNet review: 2055746
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $G$ be a reductive, non-abelian, algebraic group defined over $\mathbb{C} $. We investigate algebraic $G$-actions on the total spaces of non-trivial algebraic $G$-vector bundles over $G$-modules with great interest in the case that $G$ is a dihedral group. We construct a map classifying such actions of a dihedral group in some cases and describe the spaces of those non-linearizable actions in some examples.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 14R20, 14L30, 14D20

Retrieve articles in all journals with MSC (2000): 14R20, 14L30, 14D20


Additional Information

Kayo Masuda
Affiliation: Mathematical Science II, Himeji Institute of Technology, 2167 Shosha, Himeji 671-2201, Japan
Email: kayo@sci.himeji-tech.ac.jp

DOI: http://dx.doi.org/10.1090/S0002-9947-03-03405-6
PII: S 0002-9947(03)03405-6
Keywords: Algebraic group action, linearization problem
Received by editor(s): April 3, 2003
Published electronically: December 15, 2003
Additional Notes: Supported by Grant-in-Aid for Young Scientists, The Ministry of Education, Culture, Sports, Science and Technology, Japan
Article copyright: © Copyright 2003 American Mathematical Society